(100.28.132.102)
[ij] [ij] [ij] 
Email id
 

Year : 2019, Volume : 38E, Issue : 1
First page : ( 231) Last page : ( 234)
Print ISSN : 0970-6577. Online ISSN : 2320-3226. Published online : 2019  01.
Article DOI : 10.5958/2320-3226.2019.00021.3

Kamal Decomposition Method for Solving Nonlinear Delay Differential Equations

Emimal Kanaga Pushpam A.1,**, Dhinesh Kumar C.2,*

1Associate Professor, Department of Mathematics, Bishop Heber College, Trichy, Tamil Nadu620017, India

2Research Scholar, Department of Mathematics, Bishop Heber College, Trichy, Tamil Nadu620017, India

*C. Dhinesh Kumar, Research Scholar, Department of Mathematics, Bishop Heber College, Trichy, Tamil Nadu 620017, India. E-mail:dhineshmaths09@gmail.com

**E-mail: emimal.selvaraj@gmail.com

Received:  05  ,  2019; :  20  ,  2019; :  07  ,  2019.

Abstract

In this paper, the Kamal Decomposition Method is proposed to solve nonlinear Delay Differential Equations. The proposed method is a combination of Kamal Transform and Adomian Decomposition Method. In this study, the solution is obtained as a series by first applying the Kamal Transform to the delay differential equations and then decomposing the nonlinear term by finding Adomian polynomial. Numerical examples are given to illustrate the effectiveness of our proposed method in solving nonlinear delay differential equations.

Top

Keywords:

Kamal decomposition, Adomian polynomial, Nonlinear delay differential equations.

Top

2010 Mathematics Subject Classification:

34K17, 65L.

Top

 
║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
764,173,986 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.